MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-B0, FR8A-TRL-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported bleeding from the mouth following a trial procedure.The patient completed the trial, and the leads were pulled on (b)(6) 2023.The patient is currently doing well and is awaiting their permanent implant.
 
Additional Manufacturer Narrative
The other adverse events issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, using the waa during the incident, implanting the device at an off-label location, implanting the stimulator too close to the targeted nerve, and device migration requiring medical intervention to prevent serious injury or death have been ruled out as potential causes.The anesthesiologist confirmed the bleeding was due to anesthesia and intubation from a prior unrelated procedure.The stimulator is used to treat pain.The cause of the bleeding from the mouth is associated with the anesthesia intubation process from a prior unrelated procedure.The provided information does not evidence that the curonix device contributed to the reported issue and is unrelated to the curonix device (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, capa is not required.Other adverse events issues rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key16896731
Report Number3010676138-2023-00061
Device Sequence Number17665335
Product Code GZF
UDI-Device Identifier00818225020785
UDI-Public(01)00818225020785(17)241001(01)00818225020792(17)240701(21)2B15962-51
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2024
Device Model NumberFR8A-TRL-B0, FR8A-TRL-A0
Device Lot NumberSWO221025, SWO220725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexUnknown